WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 95MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Back to Search Results |
| Model Number |
04.038.095S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Device is not expected to be returned for manufacturer review/investigation.Reporter contact number was not provided.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2017, patient was implanted with the trochanteric femoral nail-advanced (tfna) which includes one (1) 11mm/125 deg ti cann tfna 380mm/right - sterile, one (1) tfna screw 95mm - sterile and one (1) 5.0mm ti locking screw 52mm- for im nails-sterile.On an unknown date post-operative, the femoral neck collapsed causing the patient discomfort.On (b)(6) 2018, the patient underwent revision surgery due to non-union in the fracture site.The entire implant was removed and replaced with a total hip arthroplasty.There was no surgical delay and the procedure was completed successfully.This report is for one (1) tfna screw 95mm - sterile.This is report 2 of 3 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history records review was completed for part# 04.038.095s, lot# h209603.Manufacturing location: elmira, manufacturing date: nov 07, 2016, expiry date: sep 30, 2026.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna screw 95mm sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.